# SDR ASAA0280626

- Difficulty date: December 8, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993053866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, RIGHT CUSP WEB CORRODED AT FS 218-256.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER, AND SPLICED IN WEB REPAIR AT FS 250-256 PER SRM 51-70-4.  (M)
